# SDR AALA201704119006

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 15,667 hours, 6,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: D5211001003000
- Condition: Bent
- Location: L3 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED L3 DOOR ARMING HANDLE IS BENT. REPLACED THE ARMING MECHANISM.
